Advertisement

manuscripta mathematica

, Volume 28, Issue 1–3, pp 159–183 | Cite as

On the structure of manifolds with positive scalar curvature

  • R. Schoen
  • S. T. Yau
Article

Keywords

Number Theory Scalar Curvature Algebraic Geometry Topological Group Positive Scalar 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Lichnerowicz, Spineurs harmoniques,C. R. Acad. Sci., Paris sér A-B 257 (1963) 7–9Google Scholar
  2. [2]
    N. Hitchin, Harmonic spinors, Advances in Math.14 (1974) 1–55Google Scholar
  3. [3]
    J. Milnor, Remarks concerning spin manifolds, Differential and Combinatorial Topology, a Symposium in Honor of Marston Morse, Princeton Univ. Press, 1965, 55–62Google Scholar
  4. [4]
    R. Schoen and S. T. Yau, Incompressible minimal surfaces, three dimensional manifolds with nonnegative scalar curvature, and the positive mass conjecture in general relativity. Proc. Natl. Acad. Sci.75, (6), p. 2567, 1978Google Scholar
  5. [5]
    R. Schoen and S. T. Yau, Existence of incompressible minimal surfaces and the toplogy of three dimensional manifolds with non-negative scalar curvature, to appear in Annals of Math.Google Scholar
  6. [6]
    R. Schoen and S. T. Yau, On the proof of the positive mass conjecture in general relativity, to appear in Comm. Math. Phys.Google Scholar
  7. [7]
    J. Hempel,3-manifolds, Annals of Math. Studies86, Princeton Univ. Press 1976Google Scholar
  8. [8]
    S. T. Yau, Remarks on the group of isometries of a Riemannian manifold, Topology16 (1977), 239–247Google Scholar
  9. [9]
    J. Kazdan and F. Warner, Prescribing curvatures,Proc. Symp. in Pure Math. 27 (1975) 309–319Google Scholar
  10. [10]
    H. B. Lawson Jr.,Minimal varieties in real and complex geometry, Univ. of Montreal, 1974 (lecture notes)Google Scholar
  11. [11]
    S. S. Chern,Minimal submanifolds in a Riemannian manifold, Univ. of Kansas, 1968 (lecture notes)Google Scholar
  12. [12]
    J. Cheeger and D. Gromoll, The splitting theorem for manifolds of nonnegative Ricci curvature, J. Diff. Geom.6 (1), 1971Google Scholar
  13. [13]
    G. de Rham,Variétés Différentiables, Paris, Hermann 1955Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • R. Schoen
    • 1
  • S. T. Yau
    • 2
  1. 1.Courant Institute of Mathematical SciencesNew York
  2. 2.Department of MathematicsStanford UniversityStanford

Personalised recommendations